JOURNAL BROWSE
Search
Advanced SearchSearch Tips
INTERVAL-VALUED SMOOTH TOPOLOGICAL SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 32, Issue 4,  2010, pp.711-738
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2010.32.4.711
 Title & Authors
INTERVAL-VALUED SMOOTH TOPOLOGICAL SPACES
Choi, Jeong-Yeol; Kim, So-Ra; Hur, Kul;
  PDF(new window)
 Abstract
We list two kinds of gradation of openness and we study in the sense of the followings: (i) We give the definition of IVGO of fuzzy sets and obtain some basic results. (ii) We give the definition of interval-valued gradation of clopeness and obtain some properties. (iii) We give the definition of a subspace of an interval-valued smooth topological space and obtain some properties. (iv) We investigate some properties of gradation preserving (in short, IVGP) mappings.
 Keywords
t-norm;interval-valued gradation of openness (resp. closedness and clopenness);interval-valued preserving mapping;
 Language
English
 Cited by
1.
Interval-valued Fuzzy Ideals and Bi-ideals of a Semigroup,;;

International Journal of Fuzzy Logic and Intelligent Systems, 2011. vol.11. 4, pp.259-266 crossref(new window)
2.
INTERVAL-VALUED FUZZY SUBGROUPS AND HOMOMORPHISMS,;

호남수학학술지, 2011. vol.33. 4, pp.499-518 crossref(new window)
3.
INTERVAL-VALUED FUZZY GENERALIZED BI-IDEALS OF A SEMIGROUP,;;;

호남수학학술지, 2011. vol.33. 4, pp.603-616 crossref(new window)
4.
Interval-valued Fuzzy Quasi-ideals in a Semigroups,;;;;

International Journal of Fuzzy Logic and Intelligent Systems, 2012. vol.12. 3, pp.215-225 crossref(new window)
5.
Interval-valued Fuzzy Normal Subgroups,;;;

International Journal of Fuzzy Logic and Intelligent Systems, 2012. vol.12. 3, pp.205-214 crossref(new window)
6.
Interval-Valued Fuzzy Ideals of a Ring,;;;

International Journal of Fuzzy Logic and Intelligent Systems, 2012. vol.12. 3, pp.198-204 crossref(new window)
7.
Interval-Valued Fuzzy Cosets,;;;

한국지능시스템학회논문지, 2012. vol.22. 5, pp.646-655 crossref(new window)
8.
THE LATTICE OF INTERVAL-VALUED FUZZY IDEALS OF A RING,;;;

호남수학학술지, 2012. vol.34. 3, pp.351-373 crossref(new window)
9.
INTERVAL-VALUED FUZZY SUBGROUPS AND LEVEL SUBGROUPS,;;;

호남수학학술지, 2013. vol.35. 3, pp.525-540 crossref(new window)
10.
Interval-Valued Fuzzy Congruences on a Semigroup,;;;

International Journal of Fuzzy Logic and Intelligent Systems, 2013. vol.13. 3, pp.231-244 crossref(new window)
11.
INTERVAL-VALUED FUZZY SUBGROUPS,;;;

호남수학학술지, 2013. vol.35. 4, pp.565-582 crossref(new window)
12.
Lattices of Interval-Valued Fuzzy Subgroups,;;;

International Journal of Fuzzy Logic and Intelligent Systems, 2014. vol.14. 2, pp.154-161 crossref(new window)
13.
Ω-INTERVAL-VALUED FUZZY SUBSEMIGROUPS IN A SEMIGROUP,;;;

호남수학학술지, 2015. vol.37. 1, pp.29-40 crossref(new window)
14.
ON INTERVAL-VALUED FUZZY LATTICES,;;;

호남수학학술지, 2015. vol.37. 2, pp.187-205 crossref(new window)
1.
Ω-INTERVAL-VALUED FUZZY SUBSEMIGROUPS IN A SEMIGROUP, Honam Mathematical Journal, 2015, 37, 1, 29  crossref(new windwow)
2.
Interval-Valued Fuzzy Congruences on a Semigroup, International Journal of Fuzzy Logic and Intelligent Systems, 2013, 13, 3, 231  crossref(new windwow)
3.
Lattices of Interval-Valued Fuzzy Subgroups, International Journal of Fuzzy Logic and Intelligent Systems, 2014, 14, 2, 154  crossref(new windwow)
4.
Interval-Valued Fuzzy Cosets, Journal of Korean Institute of Intelligent Systems, 2012, 22, 5, 646  crossref(new windwow)
5.
Interval-valued Fuzzy Normal Subgroups, International Journal of Fuzzy Logic and Intelligent Systems, 2012, 12, 3, 205  crossref(new windwow)
6.
ON INTERVAL-VALUED FUZZY LATTICES, Honam Mathematical Journal, 2015, 37, 2, 187  crossref(new windwow)
7.
INTERVAL-VALUED FUZZY SUBGROUPS AND HOMOMORPHISMS, Honam Mathematical Journal, 2011, 33, 4, 499  crossref(new windwow)
8.
INTERVAL-VALUED FUZZY GROUP CONGRUENCES, Honam Mathematical Journal, 2016, 38, 2, 403  crossref(new windwow)
9.
INTERVAL-VALUED FUZZY GENERALIZED BI-IDEALS OF A SEMIGROUP, Honam Mathematical Journal, 2011, 33, 4, 603  crossref(new windwow)
10.
Interval-valued Fuzzy Ideals and Bi-ideals of a Semigroup, International Journal of Fuzzy Logic and Intelligent Systems, 2011, 11, 4, 259  crossref(new windwow)
11.
THE LATTICE OF INTERVAL-VALUED FUZZY IDEALS OF A RING, Honam Mathematical Journal, 2012, 34, 3, 351  crossref(new windwow)
12.
INTERVAL-VALUED FUZZY SUBGROUPS AND LEVEL SUBGROUPS, Honam Mathematical Journal, 2013, 35, 3, 525  crossref(new windwow)
13.
INTERVAL-VALUED FUZZY SUBGROUPS, Honam Mathematical Journal, 2013, 35, 4, 565  crossref(new windwow)
14.
Interval-valued Fuzzy Quasi-ideals in a Semigroups, International Journal of Fuzzy Logic and Intelligent Systems, 2012, 12, 3, 215  crossref(new windwow)
15.
Interval-Valued Fuzzy Ideals of a Ring, International Journal of Fuzzy Logic and Intelligent Systems, 2012, 12, 3, 198  crossref(new windwow)
 References
1.
K. Atanassov, Intuitionistic fuzzy sets, Fuzzy Sets and Systems 20(1) (1986) 87-96. crossref(new window)

2.
K. Atanassov, New operators defined over the intuitionistic fuzzy sets, Fuzzy Sets and Systems 61(2)(1993) 131-142.

3.
K. Atanassov and G. Gargov, Interval-valued intuitionistic fuzzy sets, Fuzzy Sets and Systems 31(3)(1989) 343-349. crossref(new window)

4.
P. Burillo and H. Bustince, Two operators on interval-valued intu- itionistic fuzzy sets: Part II, C.R. Acad. Bulg. Sci. 48(1)(1995) 17-20.

5.
H. Bustince and P. Burillo, Correlation of interval-valued intuition- istic fuzzy sets, Fuzzy Sets and Systems 74(1995) 237-244. crossref(new window)

6.
C.L. Chang, Fuzzy topological spaces, J. Math. Anal. Appl. 24(1968) 182-190. crossref(new window)

7.
K.C. Chattopadhyay, R.N. Hazra and S.K. Samanta, Gradation of openness:fuzzy topology, Fuzzy Sets and Systems 49(1992) 237-242. crossref(new window)

8.
D.Coker, An introduction to intuitionistic fuzzy topological spaces, Fuzzy Sets and Systems 88(1997) 81-89. crossref(new window)

9.
V. Gregori and A.Vidal, Gradation of openness and Chang's fuzzy topologies, Fuzzy Sets and systems 109(2000) 233-244. crossref(new window)

10.
R.N. Hazra and S.K. Samanta, K.C. Chattopadhyay, Fuzzy topology redefined, Fuzzy Sets and Systems 45(1992)79-82. crossref(new window)

11.
K.Hur, Y.B.Kim and J.H.Ryou, Intuitionistic fuzzy topological groups, Honam Math. J. 26(2)(2004) 163-192.

12.
K.Hur, J.H.Kim and J.H.Ryou, Intuitionistic fuzzy topological spaces, J.Korea Soc. Math. Educ. Ser. B: Pure Appl. Math. 11(3)(2004) 243- 265.

13.
R. Lowen, Fuzzy topological spaces and fuzzy compactness, J. Math. Anal. Appl. 56(1976), 621-623. crossref(new window)

14.
T.K.Modal and S.K.Samanta, On intuitionistic gradation of open- ness, Fuzzy Sets and Systems 131(2002) 323-336. crossref(new window)

15.
S.K. Samanta and T.K. Mondal, Intuitionistic gradation of open- ness: intuitionistic fuzzy topology, Busefal 73(1997) 8-17.

16.
S.K. Samanta and T.K. Mondal, Topology of interval-valued fuzzy sets, Indian J. Pure Appl. Math. 30(1)(1999) 23-38.

17.
S.K. Samanta and T.K. Mondal, Topology of interval-valued intuitionistic fuzzy sets, Fuzzy Sets and Systems 119(2001) 483-494. crossref(new window)

18.
A. Sostak, On a fuzzy topological structure, Rend. Circ. Mat. Palermo:Suppl. Ser. II(1985) 89-103.

19.
L.A. Zadeh, Fuzzy sets, Inform. and Control 8(1965) 338-353. crossref(new window)

20.
L.A. Zadeh, The concept of a linguistic variable and its application to approx- imate reasoning I, Inform. Sci. 8(1975) 199-249. crossref(new window)